# SDR ZZDA2011519

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS FOUL SMELLING ODOR LIKE AMMONIA AROUND FWD LAV BUSINESS CLASS TO THE COCKPIT AND IS MAKING CREW NAUSEATED, IT'S GRADUALLY GOTTEN WORSE AND IS VERY STRONG ON THE GROUND WITH DOORS SHUT.  IT IS STILL NOTICEABLE IN THE AIR BUT MUCH WORSE WHEN A/C IS ON GROUND, LAV WAS SERVICED AND STILL SMELLED IT.  UPON ARRIVAL INITIAL EVALUATION FOUND NO UNUSUAL SMELLS.  INSPECTED OVERHEAD BINS, SEAT POCKETS, LAVS, AND GALLEY AREAS INCLUDING CARGO BINS.  SERVICED LAVS, RAN A/C PACKS ON GROUND AND FOUND NO ODORS OR SMELLS, OK FOR SERVICE.  RELEASED A/C.
